# SDR ZIAA98002

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1146
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CYYT - UPON APPROACH INTO CYYT, NR 1 ENIGNE RPM DECAYED TO ZERO, PULLED SHUTDOWN HANDLE.  MAINTENANCE INSPECTION REVEALED NR 1 ENGINE APPEARS TO BE DE-COUPLED.  AIRCRAFT THREE ENGINED FERRIED TO YIP, FOR NR 1 ENGINE REPLACEMENT.  ENGINE WAS REPLACED ON 1-28-98 IAW ZIAA L-188 MIP ONE-120.  (M)
